# SDR 2024FA0000685

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: General aviation
- Aircraft: N460LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 4060
- Aircraft time: 8,959 hours
- Engine: Lyc O320D2J
- Engine time: 2,128 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1593
- Condition: Brinelled
- Location: M/R Spindle
- Part time: 163 hours
- Component: Spindle, Robsin
- Component part number: A1583
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BRINELLED MAIN ROTOR BLADE SPINDLE BEARINGS.TSN: 163.3
